# SDR ABXA9700043

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 474426
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WAS BINDING WHEN OPENED.  CHECKED RIGGING OF FIRST OFFICER'S CLEAR VIEW WINDOW AND LUBRICATED WINDOW IAW DC-9 MM.
